Loading...
Loading...

Go to the content (press return)

Mean first-passage time for random walks on generalized deterministic recursive trees

Author
Comellas, F.; Miralles, A.
Type of activity
Journal article
Journal
Physical review E: statistical, nonlinear, and soft matter physics
Date of publication
2010-06-01
Volume
81
Number
6
First page
061103-1
Last page
061103-5
URL
http://upcommons.upc.edu/e-prints/bitstream/2117/7385/1/mfpt10.pdf Open in new window
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants